0
RESEARCH PAPERS

Stochastic Dynamics of Nonlinear Systems Driven by Non-normal Delta-Correlated Processes

[+] Author and Article Information
Mario Di Paola, Giovanni Falsone

Dipartimento di Ingegneria Strutturale & Geotecnica, DISEG, Universita di Palermo, Viale delle Scienze, I-90128 Palermo, Italy

J. Appl. Mech 60(1), 141-148 (Mar 01, 1993) (8 pages) doi:10.1115/1.2900736 History: Received May 07, 1991; Revised August 17, 1992; Online March 31, 2008

Abstract

In this paper, nonlinear systems subjected to external and parametric non-normal delta-correlated stochastic excitations are treated. A new interpretation of the stochastic differential calculus allows first a full explanation of the presence of the Wong-Zakai or Stratonovich correction terms in the Itô’s differential rule. Then this rule is extended to take into account the non-normality of the input. The validity of this formulation is confirmed by experimental results obtained by Monte Carlo simulations.

Copyright © 1993 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In